MathSciNet Relay Station
MathSciNet bibliographic data
MR1751726 (2003a:49045) 49N15 (47N10 49J52 90C25)
Borwein, J. M.; Read, J.; Lewis, A. S.; Zhu, Qiji Convex spectral functions of compact operators. J. Nonlinear Convex Anal. 1 (2000), no. 1, 17–35.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement